# SDR ASAA2015052311820

- Difficulty date: May 23, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 33,644 hours, 10,219 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK UP, ACFT GROUNDED.  RESTORED WITH CHECKLIST PROCEDURES.
